# SDR DALA2022060603920

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 67,483 hours, 31,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3257 - HYD - CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM QTY AND PRESSURE DURING APPROACH. GRAVITY GEAR EXTENSION PERFORMED. CORRECTIVE ACTION: INSTALLED TEMPORARY FLEX LINE IN AFT SPAR ABOVE RIGHT GEAR. SERVICED GREEN HYDRAULIC SYSTEM AND OPERATED ALL FLIGHT CONTROLS, FLAPS AND BRAKES MULTIPLE TIMES. NO FURTHER HYDRAULIC LEAKS NOTED. (7305726)
